# SDR SWIA201232417

- Difficulty date: December 20, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 35,505 hours, 45,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD AFT EMERGENCY OVERHEAD LIGHT DOES NOT ILLUMINATE.  (FLT 7413)  RELAMPED EMERGENCY LIGHT.
